# SDR HNAA2015100100286

- Difficulty date: October 1, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 57,088 hours, 63,660 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Inoperative
- Location: Instrument Panel
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HOT ODOR IN FLIGHT DECK AND F/O'S INSTRUMENT PANEL WARM TO THE TOUCH AT TOP.  FOUND F/O'S 802 PANEL ST FAULT, GOT ODOR. F/O'S INSTRUMENT PANEL WARM DUE TO ADVISORY FAN INOPERATIVE.
